# SDR SIMA12910

- Difficulty date: May 8, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5084 - EMERGENCY ESCAPE LIGHT AT 12B INOPERATIVE.  DEFERRED AS PER MEL, AWAIT PERM REPAIR 33-15-2.  MAINTENANCE REPLACED FUSE AT POWER SUPPLY 61LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
